Simon Kristensen

A metric theorem for restricted Diophantine approximation in positive characteristic

Research output: Research - peer-reviewJournal article

Standard

A metric theorem for restricted Diophantine approximation in positive characteristic. / Kristensen, S.

In: Acta Arithmetica, Vol. 124, No. 2, 2006, p. 159-175.

Research output: Research - peer-reviewJournal article

Harvard

APA

CBE

MLA

Vancouver

Author

Bibtex

@article{7337d64052e111dbbee902004c4f4f50,
title = "A metric theorem for restricted Diophantine approximation in positive characteristic",
author = "S. Kristensen",
year = "2006",
volume = "124",
pages = "159--175",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Polska Akademia Nauk Instytut Matematyczny",
number = "2",

}

RIS

TY - JOUR

T1 - A metric theorem for restricted Diophantine approximation in positive characteristic

AU - Kristensen,S.

PY - 2006

Y1 - 2006

M3 - Journal article

VL - 124

SP - 159

EP - 175

JO - Acta Arithmetica

T2 - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 2

ER -